# SDR FDEA201011194427

- Difficulty date: November 19, 2010
- Submitted: November 23, 2010
- Operation: Air carrier
- Aircraft: N650FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 726
- Aircraft time: 24,517 hours, 12,809 cycles
- Engine: Ge CF680
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Valve
- Part number: 32143306
- Part serial: GRTB1467C
- Condition: Failed
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF AT 60 KNOTS DUE TO ECAM MESSAGE-  NR2 REVERSER PRESSURIZED.   R &  R NR 2 ENG PRESS  REGULATING AND SHUTOFF VALVE REF MM 78-31-05-04.DUE TO REJECTED TAKEOFF.  C/W HIGH PWR ENG RUN REF JRH CH 7 CKS GOOD.
